I have had my Mirena for almost four years and I've never had a single problem until now. I have recently started having severe cramps that come and go on a daily basis. They are drop to your knees, crying on the floor cramps. I saw my gynecologist and she suggested that it may not be the Mirena causing the cramps and that I should just go see another doctor and try to figure out what's wrong after charging me $460! Anyone else having this issue? I'm contemplating having it removed?!
Without a complete evaluation it may be difficult for me to determine the exact cause of your symptoms. Since you have an IUD inserted it is best to get the position of the IUD checked and see whether it has shifted anywhere else other than the uterus. If it is in place other causes of abdominal pain should be considered depending on the precise location of the pain. Reflux disease, appendicitis, PID, kidney stones, twisted ovarian cyst are few common causes of abdominal pain. For exact diagnosis and management a clinical examination and ultrasound abdomen is necessary. Do write to me again.
Best luck and take care!
I had an ultrasound. They said the position of the IUD was correct. What leads me to believe its the IUD is the contraction like uterine cramps. I had a pelvic exam as well and they found nothing out of the ordinary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.